# SDR 2010FA0000311

- Difficulty date: March 26, 2010
- Submitted: April 9, 2010
- Operation: General aviation
- Filed by: Servicio de Mantenimiento del Peru SAC, repair station SPUY238K
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SPUY)  DURING ROUTINE C-CHECK INSPECTION, LT OTBD WING L/E INNER SECTION.  LOWER PLATING CRACKED AT STA XFS 597.500.
